The medical information provided in this site is for educational purposes only and is the property of the American Osteopathic College of Dermatology. It is not intended nor implied to be a substitute for professional medical advice and shall not create a physician - patient relationship. If you have a specific question or concern about a skin lesion or disease, please consult a dermatologist. Any use, re-creation, dissemination, forwarding or copying of this information is strictly prohibited unless expressed written permission is given by the American Osteopathic College of Dermatology.
I totally believe in Turmeric I give it to my jack Russell who is 5 years old and has cluster seizures. He has been on Keppra and phenobarbital for over a year twice daily. He would have any where from 5-18 seizures within a four hr period once a month. Approx 4 months ago I discovered Turmeric and began making the paste giving twice a day. Since October he is averaging a cluster of 2-3 seizures once a month, December 2, January 1 . He has changed back to his ole self playing loving and just down right haves fun. I plan on 2 more months using Turmeric then we will be decreasing the phenobarbital ( because of the effects it can have on the liver) . My Vet cannot get over how he is doing with the Turmeric. Fingers crossed for continued improvements.
"For years I had been a "junkie"--addicted to prescription and over the counter drugs. used oral and topical anti-inflammatory corticosteroids for 9 years to suppress my eczema/psoriasis. The steroids' side effect nearly killed me and did nothing to cure my eczema. Why elimination or suppression of the symptom is NOT the same as elimination of the disease . The side effects caused me to swell-up like a balloon and triggered terrible mood swings from deep depression to nasty outburst our rages. Functioning of vital organs such as my liver, kidneys, lungs and spleen were nearly shut down and I thought I would die." Shirley